... pressure and should they be used in conjunction with blood pressure tabllets such as tritace?. I take tritace@ 2.5 mg as well as use Cosopt and Lumigan.
High pressure in the eyes is a different mechanism than high blood pressure.Your eye drops wont have an effect on high blood pressure (in most cases) and your high blood pressure medicine will not have an effect on the pressure in the eyes. Glaucoma is caused by a narrowing of the 'angle' in the eye and fluid movement within the eye is impaired causing pressure to build. Glaucoma has nothing to do with blood pressure. Your Cosopt does have a beta blocker, timolol, in it. This sometimes can have an additive effect if you are on oral beta blockers-it is usually very slight in most cases. You are on an ACE Inhibitor for your blood pressure, though, so this would not pertain to your case. Great question though!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 1 answer
Posted 23 Mar 2011 • 1 answer
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
Posted 24 May 2011 • 2 answers
Posted 5 Oct 2014 • 1 answer
Lumigan - Cosopt caused hive rash with crusty center. Biopsy said lichenoid. Then another rash with?
Posted 13 Mar 2017 • 0 answers